Medicines and medical treatments can cause
Many medicines that can cause hair loss
If you think a medicine may be causing your scalp problem,
contact your doctor to discuss your symptoms. Your doctor may adjust your
dosage or change or discontinue your medicine.
Medical treatments that can cause
hair loss include:
May 29, 2012
Adam Husney, MD - Family Medicine
& E. Gregory Thompson, MD - Internal Medicine
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.